Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Benefits of retinol on face

Premium Questions

Dr. Rhea Chanda MD

I started macrobid yesterday for a UTI and my face feels burned, any lotion burns to apply. I have lotion with retinol in it that I haven't used today...is it more sensitive because of retinol? ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr.  Raju A.T MD

can i take a combination of sofromycin and retinol for acne & I am using saslic(2 % w/v as face wash and washing my face two to three times daily. Though I get few big acne it leaves big marks. My ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Sree Gouri SR MD

hi just foound out im pregnant by accident and was taking large amaounts of a acne skin suppliment that contains big amoutns of retinol . plus citalopram , lots of caffeine and 40 mg of citalopram ... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Asmeet Kaur Sawhney MD

I used an anti wrinkle cream with retinol used for about two weeks ... Now have horrible dry patches red and itchy... Peeling... Quit cream last Friday still red flakey patches, help! ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Bharat Chawda MD

doctor had prescribed Retinol gel but that makes my Acne worse. Could you please provide me some ... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)

Public Forum Discussions

Dr.   Kalpana Pathak MD

nway what cream wit retinol is safe to use on my face? i had chcken pox a while bk and it left ..... nw am told to use a cream with retinol/retin A.. ama a product frm vichy.. u r a doctor nw advice me... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr.   Harry Maheshwari MD

I used a retinol face cream and my face is all red, dry itchy all over, looks terrible, it seems to be getting worse not better. What can I do? I stopped using the cream but I wonder what I can do to... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Muhammad Ishfaq Habib MD

I am just at my wits end trying to figure out what is going on with my face. It gets dark during ... pain and it is only my face. I think that it is sun damaged from what my dermatologist gave me ... View answer

Answered by : Dr. Muhammad Ishfaq Habib ( General & Family Physician)
Dr. Harshit Bhachech MD

I normally use rentin a on my face, for years, I recently got a pimple on my face and use oxy 10, I ..., or if its the retinol, the rash is red, raised, and pleeling ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr. Kakkar S. MD

I used a retinol cream, ROC, and my face started to burn about the third time I used it. Then it got blotchy and seemed to dry completely out. I have twice as many wrinkles now and before I used it ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Mobile Questions and Answers

Dr. Gaurav Ghatawat MD

Skin darkening is due to exposure to sun and melanin production. U can use creams like melalite for reducing skin pigmentation but it will come up again due to exposure. I will advise u to use a sunscreen cream with sp...

Dr. Praveen G MD

Hello Welcome to HCM Keep your face clean and dry. You can apply oint retinol A. This should be applied in the night. Thank you.

Dr. Vipul Prajapati MD

Hi dear, it may be due to reaction. But mostly you have to investigate about your blood pressure. Thank you